# SDR CA190708002

- Difficulty date: July 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 305405301
- Condition: Damaged
- Location: Pt Rotor
- Part time: 1,488 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NATO SUPPORT ENGINE WAS RECEIVED FOR INVESTIGATION AND REPAIR DUE TO OPERATOR REPORTED AN IN-FLIGHT SHUTDOWN ON TAKE-OFF AT 600 FT. (TC# 20190708002)
